The Korean journal of hepatology · 2007
Alfuzosin-induced acute liver injury.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Kim Seok Yeon, Kim Byung Ho, Dong Seok Ho, Kim Hyo Jong, Chang Young Woon, Chang Rin, Kim Yoon Wha
Аннотация
We describe a 56-year-old man who developed an acute liver injury after taking alfuzosin for 1 month to control his newly diagnosed benign prostatic hypertrophy (BPH). There was no history of alcohol consumption or the taking herbal or traditional remedies. Viral causes, autoimmune hepatitis, and biliary tree obstruction were excluded. Other rare causes of hepatitis such as hemochromatosis, primary biliary cirrhosis and Wilson's disease were also absent in this patient. His liver test results began to improve after discontinuing the alfuzosin. Two weeks later, alfuzosin was administered again because the patient complained of dysuria. After 10 days of alfuzosin reuse, his liver test results worsened. Five months later after the complete discontinuation of the drug, his liver test results had returned to normal. This clinical sequence suggests that alfuzosin caused his acute liver injury.